Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleArticle metrics
Research Article · Free to read · Published 9 May 2013

Secured Routing with Authentication in Mobile Ad Hoc Networks

T. Guru Baskar1 & D. Manimegalai1

Journal of Computer Science, Volume 9, Issue 4, pp. 439–448 · doi.org/10.3844/jcssp.2013.439.448

6,065 accesses4,674 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

A Mobile Ad hoc Network (MANET) is a collection of wireless mobile nodes that dynamically forms a temporary network without any fixed infrastructure. Each node participates in the ad hoc routing protocol that helps it to discover multi-hop paths through the network to any node. Security challenges have become a primary concern for these networks due to their characteristics such as open medium, dynamic topology, distributed collaboration and other various constraints like battery power and low bandwidth. An Authentication mechanism is certainly needed to prevent the various possible attacks by any malicious node. In this study, we propose an efficient authentication protocol, named CAODV for a MANET with the aid of cryptographic certificates. We implemented this CAODV protocol using the network simulator NS-2 and the simulation results reveal that this mechanism is highly effective even in the presence of large number of malicious nodes. Despite a considerable increase in the routing overhead, it is minimal and outweighed by the increased security services provided by our proposed CAODV protocol for MANET.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2013 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Baskar, T. G. & Manimegalai, D. (2013). Secured Routing with Authentication in Mobile Ad Hoc Networks. Journal of Computer Science, 9(4), 439–448. https://doi.org/10.3844/jcssp.2013.439.448

Licence
© Science Publications
Issue
Volume 9, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Secured Routing with Authentication in Mobile Ad Hoc NetworksJournal of Computer Science · Volume 9, Issue 4 · pp. 439–448 · © Science PublicationsDownload